# SDR CALA2013082690762

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 54,565 hours, 21,874 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 350L5100508
- Part serial: 183
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT BCL 1 FAULTS.  DUE TO REPEAT BCL 1 FAULTS WITH SYSTEM BEING RESET& BITE CHECKED GOOD.  REPLACED BCL 1 & 6PB1 CONTACTOR, OPERATION NORMAL.
